Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weak compactness in locally convex spaces


Author: J. D. Pryce
Journal: Proc. Amer. Math. Soc. 17 (1966), 148-155
MSC: Primary 46.01
DOI: https://doi.org/10.1090/S0002-9939-1966-0190695-2
MathSciNet review: 0190695
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. James, Weakly compact sets, Trans. Amer. Math. Soc. 13 (1964), 129-140. MR 0165344 (29:2628)
  • [2] J. L. Kelley and I. Namioka, Linear topological spaces, Van Nostrand, Princeton, N. J., 1963. MR 0166578 (29:3851)
  • [3] W. F. Eberlein, Weak compactness in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 33 (1947), 51-53. MR 0021239 (9:42a)
  • [4] R. C. James, Characterizations of reflexivity, Studia Math. 23 (1964), 205-216. MR 0170192 (30:431)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0190695-2
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society